中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 计算机科学国家重点实验室  > 期刊论文
学科主题: Mathematics ; Applied; Mathematics
题名:
cubature formula and interpolation on the cubic domain
作者: Li Huiyuan ; Sun Jiachang ; Xu Yuan
关键词: Lattice ; cubature ; interpolation ; discrete Fourier series
刊名: NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS
发表日期: 2009
卷: 2, 期:2, 页:119-152
收录类别: SCI
部门归属: Xu, Yuan Univ Oregon, Dept Math, Eugene, OR 97403 USA. Li, Huiyuan; Sun, Jiachang Chinese Acad Sci, Inst Software, Beijing 100190, Peoples R China.
WOS记录号: WOS:000274152900001
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/7740
Appears in Collections:计算机科学国家重点实验室 _期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Li Huiyuan,Sun Jiachang,Xu Yuan. cubature formula and interpolation on the cubic domain[J]. NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2009-01-01,2(2):119-152.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Li Huiyuan]'s Articles
[Sun Jiachang]'s Articles
[Xu Yuan]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Li Huiyuan]‘s Articles
[Sun Jiachang]‘s Articles
[Xu Yuan]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace